# SDR DL73K011685

- Difficulty date: October 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 38,666 hours, 31,650 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5374AD
- Part serial: 407
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN AFT GALLEY, GALLEY WALL HOT TO TOUCH.  FOUND NR 2 COFFEEMAKER OVERHEATING.  REPLACED BOTH COFFEEMAKERS IN AFT GALLEY.  OPN NORMAL.  CKD WALL AFTER 1 HR OF OPN WITH NO ABNORMALITIES FOUND.
